RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1986, Volume 39, Issue 3, Pages 453–459 (Mi mz5065)  

This article is cited in 1 scientific paper (total in 1 paper)

Nontriviality of the Sobolev–Orlich classes and spaces of infinite order on the line

Ha Huy Bang


Full text: PDF file (467 kB)

English version:
Mathematical Notes, 1986, 39:4, 250–253

Bibliographic databases:

UDC: 517.9
Received: 05.05.1985

Citation: Ha Huy Bang, “Nontriviality of the Sobolev–Orlich classes and spaces of infinite order on the line”, Mat. Zametki, 39:3 (1986), 453–459; Math. Notes, 39:4 (1986), 250–253

Citation in format AMSBIB
\Bibitem{Ha 86}
\by Ha Huy Bang
\paper Nontriviality of the Sobolev--Orlich classes and spaces of infinite order on the line
\jour Mat. Zametki
\yr 1986
\vol 39
\issue 3
\pages 453--459
\mathnet{http://mi.mathnet.ru/mz5065}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=850192}
\zmath{https://zbmath.org/?q=an:0618.46039}
\transl
\jour Math. Notes
\yr 1986
\vol 39
\issue 4
\pages 250--253
\crossref{https://doi.org/10.1007/BF01170257}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1986E592400017}


Linking options:
  • http://mi.mathnet.ru/eng/mz5065
  • http://mi.mathnet.ru/eng/mz/v39/i3/p453

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. A. Dubinskii, “Sobolev spaces of infinite order”, Russian Math. Surveys, 46:6 (1991), 107–147  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:85
    Full text:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019